Ear Buzzing After The Use Of Ear Drops?
Asalamualaikum, I want to ask .. why is my ear buzzing .. before I experience pain in my ear because I have snot coming out of my nose. After that I used ear drops. Thank God, it will heal, but it will be weird after not aching, my ears are buzzing like this … so how to cure it, doctor … ask for opinion …
Wa alaikumsalam, thank you for asking at HealthReplies.com. Complaints of buzzing ears or tinnitus, can occur due to various factors, including:
Exposure to sound or loud sounds Accumulation of dirt in the ear Damage to the inner ear Meniere's disease Hyperthyroidism Ear infection Ear fluid buildup Side effects of drugs
Because there are a variety of possibilities, our suggestion is that you should immediately check your condition with the ENT doctor, because even if the complaint arises after the use of the drug, it is not certain that the drug is the cause. By being examined by an ENT doctor, you can get a clearer picture of the complaints you are experiencing through digging a history, physical examination and support, and the best treatment can be determined.
Meanwhile, no need to worry too much, avoid using these drops if you do not get it from a doctor's prescription, avoid smoking, and consult a doctor immediately. So, hopefully answering your question.